You can overdose 8 Tylenol 3

Tylenol® forte

Like all fever medication or pain relievers, Tylenol forte tablets / caplets should not be taken for longer than 5 days without the doctor's prescription, or for longer than 3 days in the case of a fever.

Painkillers should not be taken regularly over a long period of time without medical supervision. Long-term pain requires a doctor's clarification.

The dosage indicated or prescribed by the doctor must not be exceeded.

Also, keep in mind that prolonged use of pain relievers can in turn contribute to the persistence of headaches.

Long-term use of pain relievers, especially when combining several pain relievers, can lead to permanent kidney damage with the risk of kidney failure.

Tylenol forte tablets / caplets must not be taken if you are known to be hypersensitive to paracetamol. Such hypersensitivity manifests itself e.g. in asthma, shortness of breath, circulatory problems, swelling of the skin and mucous membranes or skin rashes (nettle rash).

? If you have severe liver or kidney disease.

? With overconsumption of alcohol.

? If you have a hereditary liver disorder (so-called Meulengracht disease).

Tylenol forte tablets / caplets are not suitable for children under 12 years of age. Special products are available for children under the name Tylenol Kinder.


If you suffer from liver or kidney disease, Tylenol forte may only be taken with particular caution and on the prescription of your doctor.

In the case of a rare hereditary disease of the red blood cells, the so-called "glucose-6-phosphate dehydrogenase deficiency", as well as the simultaneous use of drugs that affect the liver, namely certain drugs against tuberculosis and seizure disorders (epilepsy) or drugs with the active ingredient zidovudine which are used for immunodeficiency (AIDS) should only be taken as directed by the doctor.

It is not advisable to take paracetamol and alcohol at the same time. The risk of liver damage increases, especially if there is no simultaneous consumption of food.

Chronic alcoholics are at increased risk of liver damage if the recommended dose is exceeded (overdose).

Simultaneous use of preparations that also contain the active ingredient paracetamol should be avoided.

Individuals who are hypersensitive to painkillers or anti-rheumatic drugs may also be hypersensitive to paracetamol (see “Side effects”).

Inform your doctor, pharmacist or druggist if you suffer from other illnesses, have allergies or take or use other medicines (including those you have bought yourself).


As a precautionary measure, you should avoid medication if possible during pregnancy and breastfeeding, or ask your doctor, pharmacist or druggist for advice.

Based on experience to date, there is no known risk for the child if used as intended. Systematic scientific research was never carried out.

Paracetamol is an active ingredient that can also be used during pregnancy with short-term use in the specified dosage.

Although paracetamol is found in breast milk, breastfeeding is allowed.